# SDR CA000320025

- Difficulty date: February 27, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Boeing 747433
- Aircraft time: 32,274 hours
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1090018
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) EICAS MESSAGE INDICATING NR 1 HYD SYS FAILURE. AIR DRIVEN PUMP FAILED. EDP UNDER MEL. ALTERNATE SELECTION WAS USED FOR LANDING GEAR. REPLACED ADP AND REACTIVATER EDP BY REPLACING TWO HYD LINES A/C SERVICEABLE.
